# SDR AALA202512162853

- Difficulty date: December 9, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 45,158 hours, 19,315 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK STICKS CLOSED.  REMOVED STICKY DIRT FROM LATCH FLOOR STRIKE PLATE, DOOR AND DOOR LATCH OPERATED SEVERAL TIMES NO DEFECTS NOTED. PER CMM 25-40-64.
